# SDR DALA14028719017

- Difficulty date: May 7, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 54,687 hours, 39,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1458
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED ABOVE PYLON AT FASTENER BS 1458.02.   REPAIRED IAW SRM 53-01, FIG 4, SHEET 4 AND ERA 525667-14, REV ORIGINAL.
